# SDR SIMA20130410013

- Difficulty date: April 10, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N510AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10105
- Aircraft time: 25,367 hours, 18,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSP, FOUND THE EXIT EMERGENCY LIGHT JUST AFT OF PASSENGER DOOR HAS A CRACKED LENS.  THE ACFT WAS REMOVED FROM SERVICE.  R & R THE EXIT EMERGENCY LIGHT JUST AFT OF PASSENGER DOOR IAW AMM 33-51-15.  THE ACFT WAS RETURNED TO SERVICE.
